# SDR SCNA99075

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Damaged
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WITH TAKEOFF POWER GOT MOMENTARY ILLUMINATION OF THE NUMBER ONE ENGINE STRUT OVERHEAT LIGHT.  ALL OTHER INDICATIONS NORMAL.  REPLACED DAMAGED SENSE LINE ON THE NUMBER ONE ENGINE 13TH STAGE MODULATING AND SHUTOFF VALVE PER BMM CHAPTER 75-30-00.  RAN NUMBER ONE ENGINE TO TAKEOFF EPR FOR FOUR MINUTES WITH NO OVERHEAT NOTED.
